Hi i have been on 20 mgs of citalopram 4 weeks and 2 days and my Anxiety has been worse since i been on medication so the docter upped me to 30mgs. I fear this could make me worse as if 20mgs made me worse what will 30mgs do. Is there anyone who has a similar experience with increased anxiety on week 4-5 and had there dosage upped any possative feedback would be welcomed at the moment as im at my witts end.
I have had same issue... I'm on 40mg now and I have alot of anxiety and more depression. I am glad I found this site and to tell you the truth don't know how I did. But I am glad I'm not the only one asking these questions. I thought it was all me... I wish you luck... i hope you find something that can help you.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 12 Nov 2014 • 1 answer
Posted 27 Oct 2015 • 2 answers
Posted 12 Jul 2016 • 1 answer
Posted 20 Aug 2016 • 1 answer